# SDR QXEA200501615

- Difficulty date: October 31, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, RIGHT WING UPPER LEADING EDGE SKIN HAS A CHAFED AREA FROM WS 178.  MAINTENANCE BLENDED AREA IAW CRJ-700 SRM 57-41-01-101-001-A01.  FINISH RESTORED.
